# SDR SWIA201436304

- Difficulty date: February 5, 2014
- Submitted: February 12, 2014
- Operation: Air carrier
- Aircraft: N869AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7479
- Aircraft time: 31,301 hours, 26,441 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Control Unit
- Condition: Failed
- Location: Elevator
- Stage of operation: TO
- How discovered: O
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

THE ELEVATORS FEEL AS THOUGH SOMETHING IS BINDING & OR RESTRICTING THEIR MOVEMENT & A DELAY IN PITCH MOVEMENT.  FLT 2643 REPLACED PITCH FEEL CONTROL UNIT, PN ON OFF 30000-09, SN ON 02-743 & SN OFF 00-536.
